MAUDE Adverse Event Report: ZOLL RESPICARDIA, INC.. REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA

ZOLL RESPICARDIA, INC.. REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Model Number 1100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented to physician's office on (b)(6) 2025 with complaints of pain at implant site.Antibiotics were prescribed during on (b)(6) 2025 visit.During on (b)(6) 2025 visit, it was noted that patient did not start the antibiotics that were prescribed on (b)(6) 2025 and it was noted that the incision is now draining.The patient was directly admitted to the hospital from the office.Infectious disease was consulted and diagnosed patient with a pocket infection requiring remede system explant.The remede system was explanted on (b)(6) 2025.Blood cultures were collected on (b)(6) 2025 and showed no growth at 5 days.Cultures of the ipg pocket were collected on (b)(6) 2025 and were positive for mssa.Patient was discharged from the hospital on (b)(6) 2025 and prescribed linezolid 600 mg q 12 hours for 7 days.

Brand Name
REMEDE SYSTEM
Common Device Name
IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Manufacturer (Section D)
ZOLL RESPICARDIA, INC..
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer (Section G)
ZOLL RESPICARDIA, INC.
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer Contact
kevin bentley
12400 whitewater dr suite 150
minnetonka, MN 55343
9525404470
MDR Report Key23427438
Report Number3009144177-2025-00009
Device Sequence Number8198218
Product Code PSR
UDI-Device Identifier00857688007391
UDI-Public(01)00857688007391
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite